# SDR DL76L061038

- Difficulty date: December 16, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 75,468 hours, 11,404 cycles
- Engine: Pwa PW4060
- Engine time: 66,955 hours, 10,099 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Part number: PW4060
- Part serial: 724171
- Condition: Activated
- Location: Nr 2 Engine
- Part time: 66,955 hours, 10,099 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RT AOC MSG ON EICAS - RTB, FWD TO MCO ANND PLAC PER MEL 75-21-02.  REMOVED AND REPLACED RT ENGINE AOC PER AMM RUN UP CHK GOOD AND PLACARD REMOVED.
